RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 61–64 (Mi dan32796)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Method of rectifying the fronts for many-front one-dimensional Stefan-type problems

A. B. Uspenskii

Lomonosov Moscow State University

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 517.947.43
Presented: А. А. Дородницын
Received: 10.01.1966

Citation: A. B. Uspenskii, “Method of rectifying the fronts for many-front one-dimensional Stefan-type problems”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 61–64

Citation in format AMSBIB
\Bibitem{Usp67}
\by A.~B.~Uspenskii
\paper Method of rectifying the fronts for many-front one-dimensional Stefan-type problems
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 61--64
\mathnet{http://mi.mathnet.ru/dan32796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0213692}
\zmath{https://zbmath.org/?q=an:0153.42301}


Linking options:
  • http://mi.mathnet.ru/eng/dan32796
  • http://mi.mathnet.ru/eng/dan/v172/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. G. Podgaev, “Razreshimost osesimmetrichnoi zadachi dlya nelineinogo parabolicheskogo uravneniya v oblastyakh s netsilindricheskoi ili neizvestnoi granitsei. I”, Chelyab. fiz.-matem. zhurn., 5:1 (2020), 44–55  mathnet  crossref
  • Number of views:
    This page:45
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020